# SDR 03FDEA00178

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 25,921 hours, 15,114 cycles
- Engine: Pwa JT8D17
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5 MIN. AFTER T/O R/PACK OVERHEAT LIGHT ILLUM'D. PACK COOLING FLAP SELECTOR IN AUTO. PACK TEMP APPROX. 180 DEG. ,SHUT DOWN PACK,  TEMP DECREASED.   FOLLOWED BY NR 6 MAIN SMOKE CARGO LIGHT AND FIRE WARN GLARESHIELD LIGHTS.  HORN ILLUMINATED, FOLLOWED BY NR4 THEN NR5 CARGO SMOKE LIGHTS. DONED O2 MASK, CONTINUED.  DEPRESSURIZED A/C, MAIN CARGO DOOR LIGHT ILLUM. BETWEEN 2000 AND 3000 FT. MSL. CLOSED WING AI AND LIGHT EXTINGUISHED SHORTLY THERE AFTER.  REMOVED AND REPLACED WATER SEPARATOR (BAG) NO SMOKE OR ODOR. INSPECT MAIN CARGO SMOKE DET SYS. COULD NOT DUPLICATE. FOUND PROBLEM TO BE DEICE FLUID FILLING COMPARTMENT THRU PACKS. AFTER BAG REMOVED AND REPLACED COULD NOT DUP PROBLEM. CHECK MAIN CARGO DOOR AS REQUIRED .
